# SDR SWAA2022021655519

- Difficulty date: May 15, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 49,300 hours, 28,995 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B MAIN FLAP I/B SEAL PLATE IS CRACKED. / REMOVED AND REPLACED R/H WING I/B FLAP CRACKED I/B SEAL COVER PLATE IAW SOPM 20-50-01 AND AMM 27-51-11-820-801 PAR. 2 G(10). 57048U 17MAY18
